# SDR USAA2013010200031

- Difficulty date: December 26, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 39,612 hours, 16,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL AT FR16, Y503.  REPLACED DUMMY RAIL AT FR16, Y503 IAW A319 SRM 51-42-11, 51-74-00 & 53-11-14.
